# SDR DXTA200701899

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 4,571 hours, 2,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED DOOR MASTER WARNING CAME ON JUST PRIOR TO V1- ABORTED TAKEOFF AND LIGHT WENT OUT WHILE DECELERATING.  ADJUSTED BAGGAGE DOOR MICRO SWITCHES 43MW & 47 MW IN ACCORDANCE WITH F2000 MM 52-700. OPERATIONAL CHECK GOOD.
